# SDR DALA11000076313

- Difficulty date: May 19, 2011
- Submitted: August 8, 2013
- Operation: Air carrier
- Aircraft: N673US
- Make and model: Boeing 747451
- Aircraft serial: 30268
- Aircraft time: 60,889 hours, 7,643 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CARRIAGE REPLACEMENT, DAMAGE WAS FOUND ON THE RIB FITTING OF THE OTBD MID FLAP ASSY.  ACCOMPLISH ER/A 491616-14 SECT III.
